# SDR DALA2023102908872

- Difficulty date: October 27, 2023
- Submitted: October 29, 2023
- Operation: Air carrier
- Aircraft: N801DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31912
- Aircraft time: 31,146 hours, 11,971 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3801, DURING PUSHBACK, A BURNING RUBBER SMELL DEVELOPED IN THE AFT GALLEY. MAINT CONTROL THRU RADIO HAS US RETURNED TO GATE.   NO ODORS NOTED AT THIS TIME. C/W NO GO ODI PREVENTION 2172 AND W/C 0550-9001-B737. NO TROUBLE FOUND. INSPECTED APU INLET AND REMOVED AND INSPECTED APU PNEU DUCT. NO TROUBLE FOUND. REINSTALLED DUCT. REPLACED BOTH CABIN AIR RECIRC FILTERS REF B737 AMM 21-25. INSPECTED AFT CABIN DOOR HEATER AREA. NO TROUBLE FOUND. RAN PACKS FOR 1 HOUR. NO ODORS PRESENT.
